# SDR IPXA10159015

- Difficulty date: March 30, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Engine: Pwa PW4158
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Inoperative
- Location: Slide Arm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARM LIGHT INOP, BUZZER OK. DEFERRED IAW MEL 52-73-01-1. WARNING BUZZER OPS CK GOOD. WARNING LIGHT INOP.  RESECURED CONNECTOR ON ASPSU. OPS CHECK NORMAL REF AMM 52-73-00-5.
